# SDR C2XA05TY054

- Difficulty date: September 18, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 15,837 hours, 11,841 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524061008
- Condition: Cracked
- Location: Fr 18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED INSPECTION, A CRACK INDICATION WAS FOUND ON THE OUTBOARD UPPER DOOR STOP HOLE AT FRAME 18, STRINGER 14L, CRACK IS AT 9 O'CLOCK HOLE POSITION AND GREATER THAN 50 PERCENT OF STANDARD DEFLECTION.  MAINTENANCE REAMED THE DOOR STOP HOLE IAW EA5310-01054 AND EC5310-01351 AND CRACK INDICATION WAS REMOVED.
